Some eigenvalue problems with non-local boundary conditions and applications
Rafael Abreu Cristian Morales-Rodrigo Antonio Suárez
Communications on Pure & Applied Analysis 2014, 13(6): 2465-2474 doi: 10.3934/cpaa.2014.13.2465
In this paper we study an elliptic eigenvalue problem with non-local boundary condition. We prove the existence of the principal eigenvalue and its main properties. As consequence, we show the existence and uniqueness of positive solution of a nonlinear problem arising from population dynamics.
keywords: Non-local boundary condition eigenvalue problem.

Year of publication

Related Authors

Related Keywords

[Back to Top]